# SDR FDEA201805231278

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Gouged
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1285, LBL 47.5,  FOUND TO CROWN DAMAGED.   REPLACED THE SEAT TRACK  FROM BS 1248 TO 1312,  IAW  SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
